• Users Online: 107
  • Print this page
  • Email this page
CASE REPORT
Year : 2021  |  Volume : 12  |  Issue : 4  |  Page : 528-529

Teneligliptin-induced polyarthritis: A case report


1 P.G. Department of Medicine, S.N. Medical College, Agra, Uttar Pradesh, India
2 Kailash Nursing Home, Agra, Uttar Pradesh, India

Correspondence Address:
Dr. Prabhat Kumar Agrawal
P.G. Department of Medicine, S.N. Medical College, Agra, Uttar Pradesh.
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jod.jod_23_21

Rights and Permissions

Rationale: DPP4 inhibitors are very important armamentarium for the management of type 2 diabetes mellitus. Usually, dipeptidyl peptidase-4 (DDP-4) inhibitors are free from side effects. Patient Concern: We report a case of teneligliptin-induced polyarthritis. Diagnosis: The diagnosis is teneligliptin-induced seronegative, non-erosive, polyarthritis. Intervention: We stopped teneligliptin. Outcome: On stopping teneligliptin, arthralgia was relieved. Lesson: Acute joint pain (arthralgia)/arthritis can be an adverse effect of teneligliptin or DPP-4 inhibitors. Arthritis, as an adverse effect of teneligliptin, is first such case report to the best of our knowledge.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed228    
    Printed20    
    Emailed0    
    PDF Downloaded16    
    Comments [Add]    

Recommend this journal